# SDR TRAX200800597

- Difficulty date: May 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 12,646 hours, 10,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP SUPPORT STRUCTURE HAS CRACKED ANGLE ON AFT SIDE AT THE LOWER RIVET.  REMOVED AND REPLACED PAX DOOR VENT FLAP SUPPORT STRUCTURE ANGLE ON AFT SIDE AS NEEDED IAW CRJ 200 SRM 51-42-06.  (B)
